Convergence of numerical algorithms for semilinear hyperbolic system
Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 241-283.
@article{RSMUP_1999__102__241_0,
     author = {Aregba-Driollet, D. and Mercier, J.-M.},
     title = {Convergence of numerical algorithms for semilinear hyperbolic system},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {241--283},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {102},
     year = {1999},
     zbl = {0947.65099},
     mrnumber = {1739542},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1999__102__241_0/}
}
Aregba-Driollet, D.; Mercier, J.-M. Convergence of numerical algorithms for semilinear hyperbolic system. Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 241-283. http://www.numdam.org/item/RSMUP_1999__102__241_0/

[1] D. Aregba-Driollet, The blow up curve for a semilinear hyperbolic system, preprint 95008 Mathématiques Appliquées de Bordeaux (1995).

[2] D. Aregba-Driollet - B. Hanouzet, Cauchy problem for one-dimensional semilinear hyperbolic systems: global existence, blow up, J. Differential Equations, 125 (1996), pp. 1-26. | MR 1376058 | Zbl 0859.35069

[3] J.M. Bony, Existence globale à données de pour les modèles discrets de l'équation de Boltzmann, Comm. in partial differential equations, 16 (1991). | MR 1113097 | Zbl 0736.35064

[4] L.A. Caffarelli - A. FRIEDMAN, The blow-up boundary for nonlinear wave equations, Trans. Amer. Math. Soc., 297 (1986), pp. 223-241. | MR 849476 | Zbl 0638.35053

[5] R.E. Caflisch - S. Jin - G. Russo, Uniformly accurate schemes for hyperbolic systems with relaxation. Technical report, Università dell'Aquila (1994).

[6] F. Castillo-Aranguren - H. Juarez-Valencia - A. Nicolas-Carrizosa, Theoritical and numerical aspects of some semilinear hyperbolic problems, Calcolo (1994), pp. 337-354. | MR 1353273 | Zbl 0815.35068

[7] A.J. Chorin - T. Jr. Hugues - M.F. Mccracken - J.E. Marsden, Product formulas and numerical algorithms, CPAM, 31 (1978), p. 205-256. | MR 488713 | Zbl 0358.65082

[8] D. Driollet - B. Hanouzet, Systèmes hyperboliques semi-linéaires conservatifs 1-d, C.R. Acad. Sc. Paris, 307, serie I (1988), pp. 231-234. | MR 956812 | Zbl 0696.35102

[9] E. Gabetta - L. Pareschi, Approximating the Broadwell model in a strip, Math. Models and Methods in Appl. Sci., 2 (1992), pp. 1-19. | MR 1159473 | Zbl 0763.76070

[10] T. Kato, Nonlinear equations of evolution in banach spaces, Proc. Sympos. Pure Math., 45 (2) (1986), pp. 9-23. | MR 843591 | Zbl 0606.35049

[11] D.J. Kaup - A. REIMAN - A. BERS, Space-time evolution of nonlinear three-wave interaction. 1. interaction in a homogeneous medium, Reviews of Modern Physics, 51 (1979). | MR 536598

[12] A. Majda, Compressible fluid flow and systems of conservation laws in several space variables, Springer Verlag, New York (1984). | MR 748308 | Zbl 0537.76001

[13] J.-M. Mercier, Sur des Systèmes d'équations des ondes semi-linéaires. PhD thesis, université Bordeaux, 1 (1996).

[14] J.-M. Mercier, Global existence and long time estimation for an integrodifferential system, Preprint dell' universita di Pisa 2.275.1047, to be published in Ricerche di Matematica (1997). | Zbl 0955.45008

[15] J.M. Mercier, Note over a multigrid adaptive mesh refinement technique for hyperbolic problems, preprint SISSA 53/98/M (1998).

[16] R. Natalini - B. RUBINO, A discrete approximation for hyperbolic systems with quadratic interaction term, Comm. Appl. Nonlinear Anal., 3 (1996), pp. 1-21. | MR 1379435 | Zbl 0874.35066

[17] Kuo Pen-Yu - L. Vasquez, Numerical solution of a nonlinear wave equation in polar coordinates, Appl. Math. Comput., 14 (1984), pp. 313-329. | MR 744581 | Zbl 0542.65068

[18] W.-A. Strauss - L. Vasquez, Numerical solution of a non-linear equation, J. Comput. Phys., 28 (1978), pp. 271-278. | MR 503140 | Zbl 0387.65076

[19] L. Tartar, Some existence theorems for semilinear hyperbolic systems in one space variable, Technical Report 2164, University of Wisconsin-Madison (1981).

[20] R. Temam, Sur la résolution exacte et approchée d'un problème hyperbolique non-linéaire de T. Carleman, Arch. Rational Mech. Anal., 35 (1969), pp. 351-362. | MR 251376 | Zbl 0189.10504